# SDR DALA2021111507017

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 66,533 hours, 30,894 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3266 #2 PYLON SPIGOT BEARING CORRODED AND FROZEN IN RACE. CORRECTIVE ACTION: R/R LOWER SPIGOT FITTING IAW A320 SRM 54-51-12. JOB COMPLETE. (2015337)
